# SDR 2001UALA02136

- Difficulty date: October 18, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 28,894 hours, 21,675 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT AFT FRAME BETWEEN STRINGER 23 & 22 CARGO DOOR SKIN CUTOUT FRAME, SKIN DENTED.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR  DOUBLER.
